A normal space X for which X×I is not normal

Marry Rudin

Fundamenta Mathematicae (1971)

  • Volume: 73, Issue: 2, page 179-186
  • ISSN: 0016-2736

How to cite

top

Rudin, Marry. "A normal space X for which X×I is not normal." Fundamenta Mathematicae 73.2 (1971): 179-186. <http://eudml.org/doc/214379>.

@article{Rudin1971,
author = {Rudin, Marry},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {179-186},
title = {A normal space X for which X×I is not normal},
url = {http://eudml.org/doc/214379},
volume = {73},
year = {1971},
}

TY - JOUR
AU - Rudin, Marry
TI - A normal space X for which X×I is not normal
JO - Fundamenta Mathematicae
PY - 1971
VL - 73
IS - 2
SP - 179
EP - 186
LA - eng
UR - http://eudml.org/doc/214379
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.